# SDR AALA202001319007

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 25,959 hours, 21,412 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR AURAL WARNING IN FLIGHT . ACCOMPLISHED QHR TO CLEAR. PERFORMED RADIO ALT TEST IAW TASK # 34-31-00-710-801-A , ALSO PERFORMED TASK 22-11-00-811-997-A , TESTED OK.
